Pedro J Torres
Dikutip oleh
Dikutip oleh
Existence of one-signed periodic solutions of some second-order differential equations via a Krasnoselskii fixed point theorem
PJ Torres
Journal of Differential equations 190 (2), 643-662, 2003
Lie symmetries and solitons in nonlinear systems with spatially inhomogeneous nonlinearities
J Belmonte-Beitia, VM Pérez-García, V Vekslerchik, PJ Torres
Physical review letters 98 (6), 064102, 2007
Extended parametric resonances in nonlinear Schrödinger systems
JJ Garcia-Ripoll, VM Perez-Garcia, P Torres
Physical review letters 83 (9), 1715, 1999
Stabilization of solitons of the multidimensional nonlinear Schrödinger equation: matter-wave breathers
GD Montesinos, VM Pérez-Garcı́a, PJ Torres
Physica D: Nonlinear Phenomena 191 (3-4), 193-210, 2004
Periodic solutions of second order non-autonomous singular dynamical systems
J Chu, PJ Torres, M Zhang
Journal of Differential Equations 239 (1), 196-212, 2007
Weak singularities may help periodic solutions to exist
PJ Torres
Journal of Differential equations 232 (1), 277-284, 2007
Guiding-center dynamics of vortex dipoles in Bose-Einstein condensates
S Middelkamp, PJ Torres, PG Kevrekidis, DJ Frantzeskakis, ...
Physical Review A 84 (1), 011605, 2011
Dynamics of a few corotating vortices in Bose-Einstein condensates
R Navarro, R Carretero-González, PJ Torres, PG Kevrekidis, ...
Physical review letters 110 (22), 225301, 2013
Similarity transformations for nonlinear Schrödinger equations with time-dependent coefficients
VM Pérez-García, PJ Torres, VV Konotop
Physica D: Nonlinear Phenomena 221 (1), 31-36, 2006
Positive radial solutions for Dirichlet problems with mean curvature operators in Minkowski space
C Bereanu, P Jebelean, PJ Torres
Journal of Functional Analysis 264 (1), 270-287, 2013
Dynamics of vortex dipoles in confined Bose–Einstein condensates
PJ Torres, PG Kevrekidis, DJ Frantzeskakis, R Carretero-González, ...
Physics Letters A 375 (33), 3044-3050, 2011
The method of moments for nonlinear Schrödinger equations: theory and applications
VM Perez-Garcia, PJ Torres, GD Montesinos
SIAM Journal on Applied Mathematics 67 (4), 990-1015, 2007
Multiple positive radial solutions for a Dirichlet problem involving the mean curvature operator in Minkowski space
C Bereanu, P Jebelean, PJ Torres
Journal of Functional Analysis 265 (4), 644-659, 2013
Applications of Schauder's fixed point theorem to singular differential equations
J Chu, PJ Torres
Bulletin of the London Mathematical Society 39 (4), 653-660, 2007
On periodic solutions of second-order differential equations with attractive–repulsive singularities
R Hakl, PJ Torres
Journal of differential equations 248 (1), 111-126, 2010
A monotone iterative scheme for a nonlinear second order equation based on a generalized anti–maximum principle
PJ Torres, M Zhang
Mathematische Nachrichten 251 (1), 101-107, 2003
Existence and stability of periodic solutions for second-order semilinear differential equations with a singular nonlinearity
PJ Torres
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 137 (1 …, 2007
Periodic solutions of singular systems without the strong force condition
D Franco, P Torres
Proceedings of the american mathematical society 136 (4), 1229-1236, 2008
Periodic motions of linear impact oscillators via the successor map
D Qian, PJ Torres
SIAM journal on mathematical analysis 36 (6), 1707-1725, 2005
Periodic solutions of singular second order differential equations: upper and lower functions
R Hakl, PJ Torres, M Zamora
Nonlinear Analysis: Theory, Methods & Applications 74 (18), 7078-7093, 2011
Sistem tidak dapat melakukan operasi ini. Coba lagi nanti.
Artikel 1–20